# SDR 96524

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113313
- Condition: Fell Off
- Location: Fwd Entry Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD ENTRY DOOR EVAC, SLIDE FELL OFF DOOR AND GIRT BAR WAS DIFFICULT TO REMOVE.  REINSTALLED FWD ENTRY EVACUATION SLIDE AND TRIMMED CARPET GIRT BAR LATCH.
